# SDR IPXA09557810

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536115
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DAMAGE AND CORROSION FOUND ON FLOOR PANEL BD 15L OUTBOARD AND NOTED IN IP IPS AS "S".  FABRICATED NEW FLOORBOARD USING OLD AS TEMPLATE PER EO B757-5320-9692 -G.
